MathSciNet Relay Station
MathSciNet bibliographic data
MR330521 32K15 (32B05)
Becker, Joseph; Polking, John C. $C\sp{k}$ weakly holomorphic functions on an analytic curve. Complex analysis, 1972 (Proc. Conf., Rice Univ., Houston, Tex., 1972), Vol. II: Analysis on singularities. Rice Univ. Studies 59 (1973), no. 2, 1–12.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement